# SDR USAA920081499

- Difficulty date: August 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 40,452 hours, 15,466 cycles
- Engine: Iae V2527A5
- Engine time: 31,590 hours, 12,013 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: AAAFOR1062
- Condition: Inoperative
- Location: Zone 500
- Part time: 13,283 hours, 5,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 98 -LAS-DTW- AIR TURNBACK - CREW REPORTED TR1 AND ELEC GEN 1 FAULT ON CLIMBOUT AND "ELEC AC BUS 1 FAULT."  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENG INTEGRATED DRIVE GENERATOR PER AIRBUS MAINTENANCE MANUAL 24-21-51.  OPERATIONAL CHECK GOOD.  (S)
